# SDR 98ZZZX1881

- Difficulty date: January 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N495LF
- Make and model: Bolkms BO105S
- Aircraft serial: 645
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Indicator
- Part number: DL43638
- Condition: Fluctuates
- Location: Triple Tach
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH M/R RPM WARNING WAS BEING CAUSED BY A DEFECTIVE RPM WARNING BOX AND FLUCTUATING TRIPLE TACH INDICATOR.  BOTH UNITS WERE REPLACED AND A/C RETURNED TO SERVICE.
